A member asked:

Omg! what happens if you overdose loratadine(zylohist). doctor told me to drink only every 12hours. i drank 1 6am, 1 12pm, and 1 6pm.

A doctor has provided 1 answer
Dr. Michael Roman answered

Specializes in Internal Medicine

Huge problem. One extra dose should not be major issue. Go back to prescribed dose the next day. Watch for increased nervousness lethargy and tiredness. If you begin not to feel well call your doctor ASAP

Answered May 14, 2014

4.1k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...